# SDR 4DPA2022111400001

- Difficulty date: November 14, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N265JX
- Make and model: Emb EMB-135ER
- Aircraft serial: 145361
- Aircraft time: 15,297 hours, 13,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Module
- Part number: 8125464
- Part serial: 00123456
- Condition: Failed
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED PACK1 FAIL AND PACK 2 OVERHEAT ON CLIMB OUT AND RTF TO LAS. CORR ACTION-MX TROUBLESHOT TO BAD TEMP CONTROL MODULE AND BAD #2 PUSHBUTTON SWITCH OPS TESTED GOOD.
